gastroenterologist-icon

Overdose of calpal

I have taken overdose of calpal of 10 tablet i have omitted some but does need medical help i feel tired
views-icons 46 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Overdose of calpal

doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
HELLO CONSULT A GENERAL PHYSICIAN AND DECIDE BYE
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ashok Koparday Mumbai | Sexologist
Answered
You obviously need medical help sooner or later. You are not able to manage life stress effectively. Counseling will help you realize your full potential with dynamism in spite of challenges.
Next Steps
Take help
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
May i know whats the reason for taking so many tablets?
Do you feel suicidal?
Or it happened due to stupidity?
Kindly consult a doctor at your nearest hospital and also take psychiatrist opinion for further evaluation and management.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
Till 6 gm it is not be hepatotoxic
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. R. S. Saini Faridabad | Consultant Physician
Answered
Take help of somebody and admitted in hospital for take antidot  medicine for paracetamol.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO